# SDR TAOA079802

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Leaking
- Location: Nr 3 Le Slat
- Component: Ronson
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

BOS/LGA - FLT 6101 - LOST HYDRAULIC FLUID A-SYSTEM ON TAXI OUT.  REPLACED NR 3 SLT ACTUATOR PER MM 27-81-32.  LEAK CHECK AND OPERATIONAL CHECK NORMAL.  (X)
